# SDR MASA2016121812759

- Difficulty date: December 18, 2016
- Submitted: December 18, 2016
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 15,963 hours, 14,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL CABIN EMER LIGHTS INOP.  CHARGED BATTERIES.
